# SDR SWIA201436897

- Difficulty date: January 4, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 26,100 hours, 21,540 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB AT LBL 27.50, WL130 HAS A CRACK INDICATION NOTED APPROXIMATELY 0.3"  IN LENGTH 90 PERCENT FSH.  C-CHECK, REPAIRED IAW REO.
